Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Unexpected, untoward Marplan side effect ...

Posted by SLS on October 19, 2011, at 5:57:56

In reply to Re: Unexpected, untoward Marplan side effect ... Chairman_MAO, posted by sigismund on October 19, 2011, at 2:56:11

You may need to limit your dairy intake. I had that problem with Nardil, and it seemed to get worse when I would ingest milk. Flatulence is listed as a side effect of Nardil. I don't know about Marplan.

I hope it resolves of its own accord.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1000151
URL: http://www.dr-bob.org/babble/20111016/msgs/1000187.html